Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 11, Number 4

The moduli space of Enriques surfaces and Borcherds products
Shigeyuki Kondo.
J. Algebraic Geom. 11 (2002), 601-627
Abstract, references and article information
Full-text PDF
MathSciNet review: 1910262
Fourier-Mukai transforms for K3 and elliptic fibrations
Tom Bridgeland and Antony Maciocia.
J. Algebraic Geom. 11 (2002), 629-657
Abstract, references and article information
Full-text PDF
MathSciNet review: 1910263
The complex hyperbolic geometry of the moduli space of cubic surfaces
Daniel Allcock, James A. Carlson and Domingo Toledo.
J. Algebraic Geom. 11 (2002), 659-724
Abstract, references and article information
Full-text PDF
MathSciNet review: 1910264
Moduli of nodal curves on smooth surfaces of general type
F. Flamini.
J. Algebraic Geom. 11 (2002), 725-760
Abstract, references and article information
Full-text PDF
MathSciNet review: 1910265
The mixed Hodge structure on the fundamental group of hyperelliptic curves and higher cycles
Elisabetta Colombo.
J. Algebraic Geom. 11 (2002), 761-790
Abstract, references and article information
Full-text PDF
MathSciNet review: 1910986
Two results on equations of nilpotent orbits
Jerzy Weyman.
J. Algebraic Geom. 11 (2002), 791-800
Abstract, references and article information
Full-text PDF
MathSciNet review: 1910987
American Mathematical Society